Title: Numerical stability analysis of steady state solutions of integral equations with distributed delays
Authors: Luzyanina, T ×
Roose, Dirk
Engelborghs, Koen #
Issue Date: Jul-2004
Publisher: Elsevier science bv
Series Title: Applied numerical mathematics vol:50 issue:1 pages:75-92
Abstract: This paper concerns the numerical stability analysis of scalar delay integral equations (DIEs). We discretize a DIE using a quadrature method based on Lagrange interpolation and a Gauss-Legendre quadrature rule. We investigate properties of this discretization in the context of stability analysis. Conditions are obtained under which the discretized equation retains certain stability properties of the original equation. Results of numerical experiments on computing stability of DIEs are presented. (C) 2003 IMACS. Published by Elsevier B.V. All rights reserved.
ISSN: 0168-9274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science